MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 31GA 8MM UFII 10BAG 500CS; Needle, Hypodermic, Single Lumen

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 31GA 8MM UFII 10BAG 500CS; Needle, Hypodermic, Single Lumen
Model Number 328468
Medical Device Problem Codes Leak/Splash (1354); Failure to Deliver (2338); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer reported, the plunger rod was difficult to move on two of the syringes.Stated, he had to push really hard to get the insulin to come out and that caused him pain in the injection site.Stated, 2 more syringes leaked around the part where the needle sits because it was bent.Stated, the needle was not bent.The part that holds the needle was bent.So that's four syringes in total he had a problem with.Lot: 4065022, catalog: 328468, date of event: unknown, samples: yes, cl.This intake record was reviewed as part of capas #pr-00078 and #pr-00080 and deficiencies were identified.The following actions were taken one additional complaint record was created for plunger difficult to move, one complaint record for needle pain, one complaint record for leakage, and one complaint record for hub damaged/bent.With these actions completed, this intake record is now consistent with applicable procedures (b)(4), and regulatory requirements, and separate complaints were opened for each separate event.There was appropriate follow-up (if this was required), and each event is addressed based on the most current information.No further action is required at this time unless new information becomes available.(b)(6), (b)(6) 2026.
 
Additional Manufacturer Narrative
This medwatch submission is both an initial and supplemental filing.Investigation of the results can be seen below: investigation summary: samples were received and an investigation was performed.This is the 2nd complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was not able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
SYRINGE 0.5ML 31GA 8MM UFII 10BAG 500CS
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key50897288
Report Number3024508819-2026-00142
Device Sequence Number5853014
Product Code FMI
UDI-Device Identifier00382908468039
UDI-Public00382908468039
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number328468
Device Lot Number4065022
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown